# SDR 96ZZZX5719

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4494A
- Make and model: Beech 58
- Aircraft serial: TH30
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 451350309
- Condition: Cracked
- Location: Lt Aileron
- Part time: 8,311 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, FOUND .25 INCH CRACK IN OUTBOARD UPPER TRAILING EDGE OF SKIN OF THE LT AILERON.  SUSPECT CAUSE DUE TO VIBRATION.  SUBMITTER RECOMMENDATION IS CLOSE INSPECTION OF THE AILERONS.
